Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What are the long term effects of Montek LC?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
Doctor as my son (9 and half year old) gets frequent allergic cold, doctor advised him to give Montek LC Kid 4mg, two tablets until winter gets over. We started medication in last week of October. It works fine for him as he did not get any allergic cold after that except once mild throat infection which went off with sinarest 1/2 tablet for 3 days, 3 times daily. I just want to confirm that Montek doesn't have any long term side effects. Thanks
Posted Thu, 6 Feb 2014 in Child Health
Answered by Dr. Synthyia Bhagat 35 minutes later
Brief Answer: relax. Detailed Answer: Hi. Thanks for writing to us. I understand your concern. Relax,montileukast is used for seasonal allergies and is a safe medicine. You can give 5mg tab once a day at bedtime wuth food. It can be safely given for few months at a stretch particularly winter months. Minor side effects are headace,abdominal discomfort and is aeen in few cases. Be in regular follow up with your pediatrician. Hope I have answered your query,let me know if you need any further assiatance,I would be glad to help. Wishing your child good health. God bless..
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor